ADVERTISEMENT

Q. What should I do for foul smelling urine?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 27, 2016 and last reviewed on: Jun 16, 2020

Hi doctor,

I observed the presence of vaginal discharge almost a month ago and I went for a test. It showed the presence of WBCs, but no bacteria or yeast or parasite. I completed the course of antibiotics. But, I feel the infection has not cured. I can still feel the vaginal discharge, which is very irritating and my urine has a foul smell. I am really worried. What should I do? What might be the reason behind it?

#

Hi,

Welcome to icliniq.com.

  • Also, wear pure cotton panties, which should be preferably loose and not bikinis. Also, Change your inner wear twice a day.
  • Wear loose under garments say pants and trousers to a greater extent of cotton stuff.
  • Wash the area every time you go for peeing with normal water.
  • Use tablet Doxy (Doxycycline) 100 mg twice a day for five days and cream candid B (Clotrimazole and Betamethasone) for local application. Consult your specialist doctor, discuss with him or her and get the medicine with consent.
  • Drink plenty of water and oral fluids.
  • Avoid using public toilets and maintain personal hygiene.

Revert back after a week to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it possible to get bald spots with Doxycycline?

.. Tetracycline antibiotic that can cause photosensitivity and photo-onycolysis (nail dystrophy) but alopecia areata is not linked with this medication. On the other hand, nail problems are common with alopecia areata .. ...   Read full

Kindly recommend a medicine for urine infection.

I am unable to control urine ... First get a complete urine examination done along with urine culture ... Wait for ...   Read full

How can I treat allergic reaction to Doxycycline?

.. photograph is not hives (attachment removed to protect patient identity). It is chronic dermatitis. It has nothing to do with Doxycycline. You need a medium potency Corticosteroid cream like Betamethasone valerate 1 % twice daily for two weeks wit...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Nipah Virus: Stay Safe from This Deadly Disease
The recent speculation about the spread of the Nipah virus in a Southern State in India has surely brought jittery feeli...  Read more»
What to Do When Someone Turns COVID-Positive At Home?
COVID-19 pandemic has affected so many people, and many of them are advised for home care. This article explains the pre...  Read more»
Guidelines for Management of COVID-19 In Children
Amidst the concerns that children will be the target in the third wave of COVID-19, they have come up with certain guide...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.